# SDR ABXA030114

- Difficulty date: March 11, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,976 hours, 24,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611350
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON THE LEFT WING, UPPER PLATING. REPAIRED AREA IAW REA D857-46919.
